# SDR UPS01136402

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A CREW REPORTED THAT THEY HAD A SMOKE SMELL IN THE COCKPIT AND THAT THE NR 1 IDG WHICH AS ON DEFERRAL WAS READING 120C ON THE OIL TEMP WHILE THE NR 2 OIL TEMP WAS READING 90C. R&R LT PACK COALESCER BAG IAW MM 21-51-16, REF TSM 21-20-00, FIG 210 , OPER BOTH AC PACKS WITH TEMP SEL IN COLD AND HOT FOR SEVERAL MINUTES  USING APU AIR AND NR 1 & NR 2 ENG BLEED AIR DURING HI PWR RUN. NO EVIDENCE OF SMOKE AND SYS OPER NORMALLY
